# SDR DXTA2023071490840

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000032
- Aircraft time: 2,987 hours, 1,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE MAIN CABIN DOOR FROM INSIDE OR OUTSIDE. 4 PINS ARE COMPLETELY RECESSED AND ARE STOPPING MAIN DOOR HANDLE TO MOVE. REINSTALLED DOOR PIN, CLEANED PIN. TORQUED BOLT ACCORDINGLY. ONCE
COMPLETED, TECHS PERFORMED THE GO/NO-GO TOLERANCE CHECKS WITH NO ISSUES NOTED, DOOR BOLTS WITHIN LIMITS PER AMM. ALL WORK DONE IAW AMM CH 52-10-43. PERFORMED MULTIPLE GOOD OPS CHECKS.
